# SDR AALA202305027140

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 25,316 hours, 10,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer Cup
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GIRT BAR IS LOOSE. ADJUSTED GIRT BAR RETAINING CLIP. ALL SECURE. OKAY FOR SERVICE.
